# SDR DALA13004817105

- Difficulty date: January 9, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232
- Aircraft serial: 29742
- Aircraft time: 19,803 hours, 1,724 cycles
- Engine time: 24,190 hours, 2,017 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT  DIVERTED.  FLIGHT CREW INITIATED THE SHUTDOWN OF THE NR 2 ENGINE ONCE OIL QUANTITY REACHED 3 TO 2 QUARTS INDICATED AND THE SHUTDOWN WAS ACCOMPLISHED WITH POSITIVE OIL PRESSURE AND NORMAL OIL TEMPERATURE. REPLACED NR 2 ENGINE.
